# SDR R61A201603070221

- Difficulty date: March 7, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 21,059 hours, 16,691 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK WAS REPORTED THAT RT STUB WING SPAR 3 IS CRACKED AT THE FASTENERS REPLACEMENT HOLE. MAINTENANCE REAMED HOLE, NO CRACKS NOTED IAW NDT MANUAL NTM 51-00-00-916-802.  INSTALLED BUSHINGS IAW ETD 2016-170-025185.
